# SDR 2001UALA01470

- Difficulty date: July 24, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Aircraft time: 59,762 hours, 34,629 cycles
- Engine: Pwa JT8D15
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 69287276
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS LOSS OF B-SYSTEM BRAKE PRESSURE, ALSO REPORTS FLUID COMING FROM THE GEAR ON TAXI OUT. REPLACED NR 2 ENGINE B-SYSTEM HYDRAULIC PUMP.  SYSTEM TESTS NORMAL.
